# SDR QMLA2012061712100

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N396LG
- Make and model: Snias AS350B3
- Aircraft serial: 3336
- Aircraft time: 6,461 hours, 30,456 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Diode
- Part number: 1N4007
- Condition: Burned
- Location: Clock
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DETECTED AND SAW SMOKE IN COCKPIT.  SMOKE OBSERVED COMING FROM LOWER RT SIDE OF INSTRUMENT PANEL.  TURNED OFF BATTERY SWITCH.  DIVERTED FOR UNEVENTFULL UNSCHEDULED LANDING.   DETERMINED THAT A DIODE TO THE ACFT CLOCK BACK LIGHTING SYS HAD OVERHEATED ANF MELTED ITSELF AND A TY-WRAP THAT SECURED THE WIRE HARNESS TO A STANDOFF ASSY.  DISABLED CLOCK BACK LIGHTING SYS AND DEFFERED.
